Alert archive / Nebraska / River Flood Warnings in 2008
River Flood Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at May 30, 2008, 5:44 AM CDT for Saunders County, Nebraska. It took effect at May 30, 2008, 3:11 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2008, 5:44 AM CDT (10:44 UTC)
- In effect from
- May 30, 2008, 3:11 PM CDT
- Expired
- May 31, 2008, 5:01 AM CDT
- In force
- 14 hr
- Issued by
- NWS Omaha, NE
- Flood severity
- Minor
County Saunders County, NE
The radar
The Omaha radar (KOAX), 25 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wahoo Creek at Ithaca (ITHN1). The gauge peaked at 21.86 ft at May 30, 2008, 5:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 20.5 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06804000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KOAX 301044 FLWOAX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 544 AM CDT FRI MAY 30 2008 ...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY NEC155-302244- /O.NEW.KOAX.FL.W.0013.080530T2209Z-080531T2127Z/ /ITHN1.1.ER.080530T2209Z.080531T0000Z.080531T0327Z.NO/ 544 AM CDT FRI MAY 30 2008 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * FLOOD WARNING FOR THE WAHOO CREEK AT ITHACA. * FROM THIS AFTERNOON TO SATURDAY AFTERNOON. * AT 5:30 AM FRIDAY THE STAGE WAS 14.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 20.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 21.0 FEET...HOMES NEAR THE GAGE SITE MAY BE THREATENED WITH THE FLOOD WATERS. $$
4 follow-up statements
000 WGUS83 KOAX 302011 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 311 PM CDT FRI MAY 30 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY NEC155-310811- /O.EXT.KOAX.FL.W.0013.080530T2011Z-080601T0140Z/ /ITHN1.2.ER.080530T1308Z.080531T0000Z.080531T0740Z.NR/ 311 PM CDT FRI MAY 30 2008 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE WAHOO CREEK AT ITHACA. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM FRIDAY THE STAGE WAS 21.5 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 22.0 FEET...THE ACCESS ROAD SOUTH OF TOWN IS LIKELY TO FLOOD. $$
000 WGUS83 KOAX 310140 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 840 PM CDT FRI MAY 30 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA.. WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY NEC155-311340- /O.CON.KOAX.FL.W.0013.000000T0000Z-080601T0140Z/ /ITHN1.1.ER.080530T1308Z.080530T2145Z.080531T0740Z.NR/ 840 PM CDT FRI MAY 30 2008 THE FLOOD WARNING CONTINUES FOR THE WAHOO CREEK AT ITHACA. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE STAGE WAS 21.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 22.0 FEET...THE ACCESS ROAD SOUTH OF TOWN IS LIKELY TO FLOOD. $$ FOBERT
000 WGUS83 KOAX 310717 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 217 AM CDT SAT MAY 31 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY NEC155-311917- /O.EXT.KOAX.FL.W.0013.000000T0000Z-080601T0145Z/ /ITHN1.1.ER.080530T1308Z.080530T2145Z.080531T0745Z.NR/ 217 AM CDT SAT MAY 31 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE WAHOO CREEK AT ITHACA. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 1:00 AM SATURDAY THE STAGE WAS 20.5 FEET. * MINOR FLOODING IS OCCURRING AND THE RIVER CRESTED AT 21.8 FEET AT 4 PM FRIDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS MORNING. * AT 21.0 FEET...HOMES NEAR THE GAGE SITE MAY BE THREATENED WITH THE FLOOD WATERS. $$ 69
000 WGUS83 KOAX 311001 FLSOAX FLOOD STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 501 AM CDT SAT MAY 31 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEBRASKA... WAHOO CREEK AT ITHACA AFFECTING SAUNDERS COUNTY NEC155-311031- /O.CAN.KOAX.FL.W.0013.000000T0000Z-080601T0145Z/ /ITHN1.1.ER.080530T1308Z.080530T2145Z.080531T0846Z.NR/ 501 AM CDT SAT MAY 31 2008 THE FLOOD WARNING IS CANCELLED FOR THE WAHOO CREEK AT ITHACA. * AT 4:16 AM SATURDAY THE STAGE WAS 18.6 FEET. * FELL BELOW FLOOD STAGE AT 3:46 AM SATURDAY. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.2 FEET BY TOMORROW MORNING. * AT 19.0 FEET...MORE WIDESPREAD LOWLAND FLOODING CONTINUES. * ALTHOUGH WATER IS RECEDING...THERE WILL LIKELY BE AREAS OF LOWLAND FLOODING THROUGH THE MORNING HOURS. BE ADVISED OF AREAS OF PONDING WATER AND LOW WATER CROSSINGS IF VENTURING OUT IN AN AROUND AREA CREEKS AND STREAMS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 30, 3:11 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, May 30, 3:11 AM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 311 AM CDT FRI MAY 30 2008 .DISCUSSION... ...MAIN FORECAST PROBLEM IS THE NEAR TERM WEATHER AND POPS NEXT WEEK... THE ON-GOING SEVERE CONVECTION AND BROAD PRECIPITATION AREA IS BEING ASSISTED BY STRONG VERTICAL MOTION AS A RESULT OF THE PHASING OF A NORTHERN STREAM SHORTWAVE OVER THE DAKOTAS WITH A SOUTHERN STREAM SHORTWAVE MOVING OUT OF COLORADO PER WATER VAPOR LOOP. THIS PHASING IS PROVIDING TWO SOURCES OF DPVA FOR THE CENTRAL PLAINS. IN ADDITION...STRONG UPPER LEVEL JET DIVERGENCE WAS NOTED OVER NEBRASKA. SURFACE ANALYSIS SHOWS THE ASSOCIATED CYCLOGENESIS IS TAKING PLACE OVER SOUTHEAST COLORADO AND THE DAKOTAS... WITH A DISTINCT FRONTAL BOUNDARY BETWEEN THE TWO. POSITION OF THE SYNOPTIC FRONT IS DILUTED BY THE ONGOING CONVECTION...HOWEVER IT APPEARS TO EXTEND FROM NEAR SIOUX FALLS TO YORK TO NEAR HILL CITY. BOUNDARY LAYER INGREDIENTS CONSIST OF SIGNIFICANT MOISTURE...SUCH AS SURFACE DEWPOINTS IN THE 60S IN THE WARM SECTOR... WITH A 50-60 KNOT LLJ NEAR THE TOP OF THE BOUNDARY PER 88DS AND WIND PROFILERS. THEREFORE THE SHEAR AND INSTABILITY PARAMETERS CONTINUE TO SUPPORT SEVERE CONVECTION UNTIL THE VERTICAL MOTION SHUTS OFF AS JET MAX AND SHORTWAVES MOVE EAST. TIMING OF THE END OF CONVECTION SHOULD BE NO LATER THAN 18Z...WHICH IS ALSO WHEN THE FRONT IS PROGGED TO HAVE CLEARED THE FORECAST AREA. THUS WILL CONTINUE TO MENTION THE ONGOING SEVERE CONVECTION THROUGH THE MORNING HOURS AND WILL CHECK RADAR TRENDS BEFORE MAKING FINAL DECISIONS. LINGERING MORNING CONVECTION WILL CONTINUE TO EXACERBATE ON-GOING FLOODING PROBLEMS ESPECIALLY FROM PLATTE COUNTY EAST...BUT THESE AREAS ARE ALREADY COVERED WITH FLOOD WARNINGS AND STATEMENTS. THEREFORE WILL CANCEL THE FLOOD WATCH AT 4 AM WITH MORE APPROPRIATE PRODUCTS PROVIDING INFORMATION ON THE HYDROLOGICAL CONDITIONS. NUMEROUS FLASH FLOOD WARNINGS AND STATEMENTS ARE IN AFFECT FOR PORTIONS OF THE FORECAST AREA. 300 MB ANALYSIS HAD A 100 METER HEIGHT RISE OVER LAS VEGAS AT 00Z THURSDAY INDICATIVE OF THE BUILDING WESTERN US UPPER RIDGE. THIS RIDGE IS PROGGED TO MOVE EAST OVER THE WEEKEND AND BE POSITIONED JUST TO OUR WEST SUNDAY AND OVERHEAD BY MONDAY NIGHT. SURFACE HIGH DOMINATES THE BOUNDARY LAYER THROUGH MONDAY...THEN NEXT WAVE BEGINS TO PUSH THROUGH THE RIDGE AND BREAK IT DOWN BY MONDAY NIGHT. DECENT MODEL AGREEMENT EXISTS WITH THESE FEATURES. GFS AND ECMWF AGREE ON SHOWING A SHARP EVOLUTION OF THE WAVE INTO A HIGH AMPLITUDE CUTOFF UPPER LOW IN THE OKLAHOMA PANHANDLE BY THURSDAY NIGHT. THIS TRANSLATES TO A DRY AND WARM WEEKEND WITH OUR NEXT SIGNIFICANT CHANCES FOR RAIN SUNDAY NIGHT INTO MUCH OF NEXT WEEK. SUNDAY NIGHT RAIN CHANCES WILL BE A FUNCTION OF HOW THE WARM FRONT SURGES NORTH AND HOW MUCH MOISTURE CAN RETURN. HAVE ADJUSTED POPS BY TRIMMING THEM A BIT LATER TOWARDS MONDAY MORNING. THEN FOR THE REMAINDER OF THE WEEK THE TROF TO OUR WEST SHOULD PROVIDE FOR AN ACTIVE PERIOD. && .AVIATION... FOR TAF SITES KOMA...KLNK AND KOFK THRU 31/06Z. TAF SITES WILL AGAIN BE MAINLY AFFECTED BY THE ON-GOING COMPLEX CONVECTION... BUT EXPECT THIS TO GRADUALLY END BY 12Z FOR MOST AREAS. THEN A RAPID IMPROVEMENT TO VFR CONDITIONS IS EXPECTED FOR MOST OF THE DAY AS THE AIRMASS DRIES OUT AND SUBSIDENCE DOMINATES. SKIES MAY CLEAR OR BECOME SCATTERED BY THE EVENING HOURS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && NIETFELD
Hazardous weather outlook, May 29, 5:25 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 525 PM CDT THU MAY 29 2008 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-301230- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 525 PM CDT THU MAY 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND FRIDAY THERE IS HIGH RISK OF SEVERE THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA THIS EVENING INTO TONIGHT. VERY MOIST AND UNSTABLE AIR IS OVER THE AREA. STRONG LOW LEVEL WINDS WILL CARRY AN ADDITIONAL SUPPLY OF MOISTURE NORTH. A LOW PRESSURE SYSTEM WILL TRACK ACROSS NORTHEAST NEBRASKA EARLY TONIGHT...AND INTO NORTHWEST IOWA LATE TONIGHT. A WARM FRONT WILL PRECEDE THE LOW IN WEST CENTRAL IOWA...AND A COLD FRONT WILL TRAIL SOUTHWEST FROM THE LOW. THIS COMBINATION OF ELEMENTS WILL ALLOW STRONG SUPERCELL THUNDERSTORMS TO MOVE INTO THE AREA FROM THE WEST...OR DEVELOP OVER THE AREA. THE GREATEST RISK OF TORNADOES APPEARS TO BE IN NORTHEAST NEBRASKA THIS EVENING...DUE TO A COMBINATION OF STRONG INSTABILITY AND WIND SHEAR. THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS COULD OCCUR ANYWHERE IN THE AREA THIS EVENING AND TONIGHT...WITH A SLIGHT CHANCE FOR TORNADOES. HEAVY RAIN IS ALSO POSSBILE. LATER IN THE NIGHT...THUNDERSTORMS ARE LIKELY TO EVOLVE INTO A LARGE CLUSTER. SEVERE WEATHER WILL BEGIN TO DIMINISH...BUT HEAVY RAINS ARE LIKELY TO CONTINUE. THIS COULD PRODUCE BOTH FLASH FLOODING AND RIVER FLOODING. THE ELKHORN AND PLATTE RIVERS ARE ALREADY NEARLY BANK FULL. ADDITIONAL HEAVY RAIN WOULD CAUSE FLOODING ON EITHER RIVER. THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA LATE TONIGHT AS THE COLD FRONT PUSHES STORMS TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH TUESDAY NIGHT OVER THE OUTLOOK AREA. ANY RIVER FLOODING CAUSED BY HEAVY RAINS WILL MOVE DOWN THE ELKHORN AND PLATTE RIVERS INTO THE MISSOURI RIVER FROM PLATTSMOUTH SOUTHWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING. POLLACK
In the hours before
Local storm report, May 29, 11:49 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1149 PM CDT THU MAY 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG JANSEN 40.19N 97.08W
05/29/2008 JEFFERSON NE TRAINED SPOTTER
POWER LINES DOWN AND ELECTRICITY OUT
&&
KLEMMLocal storm report, May 30, 1:04 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
104 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG LITTLE SIOUX 41.81N 96.03W
05/29/2008 HARRISON IA TRAINED SPOTTER
SEMI BLOWN OVER AT MILE MARKER 94. POWER LINES BLOWN
DOWN. LARGE TREE BRANCHES DOWN. ROOF BLOWN OFF A HOME.
&&
DEWALDLocal storm report, May 30, 1:18 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
118 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG IMOGENE 40.88N 95.43W
05/30/2008 FREMONT IA EMERGENCY MNGR
POWER LINES BLOWN DOWN.
1245 AM TSTM WND DMG SHENANDOAH 40.76N 95.37W
05/30/2008 PAGE IA EMERGENCY MNGR
POWER LINES AND TREES BLOWN DOWN. ONE HOME DAMAGED.
&&
DEWALDLocal storm report, May 30, 2:07 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
207 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 4 NE BEATRICE 40.31N 96.69W
05/29/2008 GAGE NE EMERGENCY MNGR
ROOF BLOWN OFF HOME.
1135 PM TSTM WND DMG 10 SE BEATRICE 40.17N 96.61W
05/29/2008 GAGE NE EMERGENCY MNGR
WIDESPREAD TREE DAMAGE AT ROCKFORD LAKE STATE RECREATION
AREA. 6 TO 8 CAMPERS BLOWN OVER. GRAIN BIN BLOWN OVER.
&&
DEWALDLocal storm report, May 30, 2:09 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
209 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG 10 SE BEATRICE 40.17N 96.61W
05/29/2008 GAGE NE EMERGENCY MNGR
WIDESPREAD TREE DAMAGE AT ROCKFORD LAKE STATE RECREATION
AREA. 6 TO 8 CAMPERS BLOWN OVER. GRAIN BIN BLOWN OVER.
OUTBUILDING DESTROYED. WOOD EMBEDDED IN THE GROUND.
&&
DEWALDLocal storm report, May 30, 2:10 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
210 AM CDT FRI MAY 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 5 SE BEATRICE 40.22N 96.68W
05/29/2008 GAGE NE EMERGENCY MNGR
TREES BLOWN DOWN.
&&
DEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:06 PM CDT | Flash Flood Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 3 hr |
| May 29, 7:06 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| May 29, 7:11 PM CDT | Tornado Warning | OAX | Platte | 34 min |
| May 29, 7:22 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Knox | 23 min |
| May 29, 7:36 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Saunders, Washington | 24 min |
| May 29, 7:39 PM CDT | Tornado Warning | OAX | Butler, Seward | 51 min |
| May 29, 7:47 PM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 6 hr |
| May 29, 7:57 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 33 min |
| May 29, 8:03 PM CDT | Tornado Warning | OAX | Burt, Washington | 27 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 24 min |
| May 29, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 23 min |
| May 29, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 31 min |
| May 29, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Colfax, Platte | 28 min |
| May 29, 9:17 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Platte, Stanton | 28 min |
| May 29, 9:42 PM CDT | High Wind Warning | OAX | Cass, Lancaster, Otoe, Saline, Seward | 78 min |
| May 29, 9:57 PM CDT | Flash Flood Warning | OAX | Boone, Colfax, Madison, Platte, Stanton | 5 hr |
| May 29, 10:11 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 49 min |
| May 29, 10:17 PM CDT | Tornado Warning | OAX | Jefferson | 43 min |
| May 29, 10:52 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Saline | 38 min |
| May 29, 10:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders, Seward | 46 min |
| May 29, 11:17 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Pawnee | 28 min |
| May 29, 11:26 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Saline | 3 hr |
| May 29, 11:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 34 min |
| May 30, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 38 min |
| May 30, 12:36 AM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 1:43 AM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington | 3 hr |
| May 30, 2:05 AM CDT | Flash Flood Warning | OAX | Butler, Douglas, Sarpy, Saunders | 3 hr |
| May 30, 2:59 AM CDT | Flash Flood Warning | OAX | Colfax, Platte | 3 hr |
| May 30, 3:45 AM CDT | River Flood Warning | OAX | Dodge | 18 hr |
| May 30, 3:49 AM CDT | River Flood Warning | OAX | Jefferson | 21 hr |
| May 30, 3:51 AM CDT | River Flood Warning | OAX | Butler | 21 hr |
| May 30, 4:48 AM CDT | Areal Flood Warning | OAX | Boone | 3 hr |
| May 30, 5:50 AM CDT | River Flood Warning | OAX | Platte | 34 hr |
| May 30, 6:38 AM CDT | Areal Flood Warning | OAX | Platte | 3 hr |
| May 30, 7:05 AM CDT | Areal Flood Warning | OAX | Washington | 4 hr |
| May 30, 8:52 AM CDT | River Flood Warning | OAX | Antelope | 12 hr |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Nemaha | 22 days |
| May 30, 9:00 AM CDT | River Flood Warning | OAX | Richardson | 20 days |
| May 30, 9:06 AM CDT | River Flood Warning | OAX | Pierce | 47 hr |
| May 30, 9:25 AM CDT | River Flood Warning | OAX | Dodge | 47 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Cuming | 29 hr |
| May 30, 10:45 AM CDT | River Flood Warning | OAX | Douglas | 14 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Dodge | 19 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 71 hr |
| May 30, 10:56 AM CDT | River Flood Warning | OAX | Sarpy | 3 days |
| May 30, 12:59 PM CDT | River Flood Warning | OAX | Dodge | 12 hr |
| May 30, 3:47 PM CDT | Areal Flood Warning | OAX | Platte | 24 hr |
| May 30, 3:53 PM CDT | Areal Flood Warning | OAX | Colfax | 12 hr |
| May 30, 6:50 PM CDT | Areal Flood Warning | OAX | Madison | 12 hr |
Nearby
River Flood Warnings in Nebraska, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.